Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Pulsating sensation in body. Felling bubbles in veins. Should I be anxious?

User rating for this question
Very Good
Answered by

Neurologist, Surgical
Practicing since : 1996
Answered : 138 Questions
I do have a question about a pulsating sensation I've been feeling in my body. It almost feels like bubbles in my veins. I just felt the sensation in my left temple. I'm very anxious about it. What are your thoughts?
Posted Wed, 23 Oct 2013 in Headache and Migraines
Answered by Dr. Praveen K Nath 14 minutes later
Brief Answer:
Migraine is one possibility

Detailed Answer:
dear ma,am

Feeling of pulsations all over the body, including temple region is very common.

May I suggest

1. please get your blood pressure checked regularly as it may be secondary to high blood pressure fluctuations

2. take antianxiety medications, if required, as it may be a sign of anxiety/depression

3. get your MRI BRAIN to rule out any intracranial lesion

4. if MRI BRAIN is also normal , get your cardiology check up to rule out any palpitations /arrhythmia etc as a cause of abnormal feelings

5. do some destressing exercises/ meditation

6. if above all is normal, it can be due to migraine. In such a case, antimigraine medications would help you.

deptt of neurosurgery
Above answer was peer-reviewed by
Follow-up: Pulsating sensation in body. Felling bubbles in veins. Should I be anxious? 15 hours later
I've had a mri with no major concerns. Today, I'm having pain in my trapezius muscle, left side. the pain is shooting up my neck and into my head on the left side, burning like fire. Any suggestions on that?
Answered by Dr. Praveen K Nath 8 hours later
Brief Answer:
Motrin/Panadol will help you

Detailed Answer:
Dear Ma,am

Pain in trapezius region & pain nape of neck can be due to cervical spondylosis/injury .

You can take simple analgesics /muscle relaxants like Motrin or Panadol for symptomatic relief. Also, you can start yourself on Methylcobalamin or Vitamin B12 supplement to make the nerves strong.

Dr Praveen K Nath
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor